# SDR USAA2011092600009

- Difficulty date: August 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 33,694 hours, 19,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - COUNTERSINKS IN LEFT WING FUEL PANEL 540MB CORRODED & PITTED BETWEEN WS9235 TO WS9704.  REPLACED LEFT WING FUEL PANEL 540MB IAW A319 SRM 51-42-11.
